# SDR CA080627002

- Difficulty date: June 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 6,751 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LTS100750B
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NR2 ENGINE START UP PROCEDURE NR2 ENGINE FLAMED OUT. NR2 ENGINE WAS SET TO IDLE AND UPON TURNING ON NR2 GENERATOR, ENGINE SPOOLED DOWN. THERE WERE NO SURGES WITH THE INSTRUMENTS. ACFT WAS SHUTDOWN AND INSPECTED. DURING INSP NO FAULTS WERE DETECTED. A FUEL SAMPLE WAS TAKEN AND SHOWED THAT IT WAS CLEAR AND FREE OF WATER. ALL FUEL SUPPLY LINES TO THE NR2 ENGINE WERE INSPECTED AND FOUND NO FAULTS. ALL AIR LINES WERE REMOVED AND VISUALLY INSPECTED AND CAPPED LEAK CHECKED AROUND THE FLARES AND NO FAULTS WERE DETECTED. AIR LINES WERE REINSTALLED AND NR2 ENGINE ASSY WAS LEAK CHECKED IAW MM NO FAULTS DETECTED. THE NR2 ENG WAS GROUND RUNNED AND LEAK CHECKED NO FAULTS WERE FOUND. ACFT WAS RETURNED TO SERVICE AFTER ELECTRICAL LOAD TEST.
